Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 63, NWS Paducah, KY

May 26, 2011Jackson County, Illinois

NWS Paducah, KY issued this river flood warning at May 26, 2011, 10:49 AM CDT for Jackson County, Illinois. It took effect at May 29, 2011, 9:00 AM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
May 26, 2011, 10:49 AM CDT (15:49 UTC)
In effect from
May 29, 2011, 9:00 AM CDT
Expired
Jun 2, 2011, 9:50 AM CDT
In force
4 days
Issued by
NWS Paducah, KY
Flood severity
Minor

County Jackson County, IL

The radar

The Paducah radar (KPAH), 96 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Muddy River at Murphysboro (MURI2).

Action stage
20 ft
Minor stage
22 ft
Moderate stage
28 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05599490, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

031 
WGUS43 KPAH 261549
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1049 AM CDT THU MAY 26 2011

...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  BIG MUDDY RIVER NEAR MURPHYSBORO 

.HEAVY RAINFALL OVER THE PAST 24 HOURS AND BACK WATER FROM THE
 MISSISSIPPI RIVER HAS CAUSED WATER LEVELS ON THE BIG MUDDY TO
 RISE ABOVE FLOOD STAGE TO ABOUT 25 FEET BY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-271949-
/O.NEW.KPAH.FL.W.0063.110527T1200Z-000000T0000Z/
/MURI2.1.ER.110527T1200Z.110531T0600Z.000000T0000Z.NO/
1049 AM CDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE.
* AT 10:30 AM THURSDAY THE STAGE WAS 21.2 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 25.0 FEET BY EARLY TUESDAY MORNING.
* IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST 
  DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO.

$$
13 follow-up statements
784 
WGUS83 KPAH 270326
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1026 PM CDT THU MAY 26 2011

...THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER AT THE 
FOLLOWING LOCATION...AFFECTING ILLINOIS...
 
   BIG MUDDY RIVER...NEAR MURPHYSBORO.
 
.RECENT HEAVY RAIN AND BACKWATER FROM THE MISSISSIPPI RIVER WILL 
CAUSE MINOR FLOODING ON THE BIG MUDDY RIVER NEAR MURPHYSBORO. LATEST 
STAGE WAS 21.2 FEET...FLOOD STAGE IS 22 FEET. THE RIVER IS EXPECTED 
TO RISE ABOVE FLOOD STAGE BY FRIDAY EVENING...THEN RISE TO 25.0 FEET 
BY TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-280726-
/O.EXT.KPAH.FL.W.0063.110528T0000Z-000000T0000Z/
/MURI2.1.ER.110528T0000Z.110531T1800Z.000000T0000Z.NO/
1026 PM CDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* FROM FRIDAY EVENING UNTIL FURTHER NOTICE
* AT 10:00 PM THURSDAY THE STAGE WAS 21.2 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 25.0 FEET BY TUESDAY EARLY AFTERNOON.
* IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST 
  DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO.

$$
431 
WGUS83 KPAH 271454
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
954 AM CDT FRI MAY 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  BIG MUDDY RIVER NEAR MURPHYSBORO  
 
.HEAVY RAIN OVER THE BIG MUDDY RIVER BASIN HAS CAUSED RISES AT 
MURPHYSBORO ILLINOIS. IT WILL GO ABOVE FLOOD STAGE ON SATURDAY AND 
THEN CREST AT 25.0 FEET ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-281854-
/O.EXT.KPAH.FL.W.0063.110528T0900Z-000000T0000Z/
/MURI2.1.ER.110528T0900Z.110531T1800Z.000000T0000Z.NO/
954 AM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE
* AT  9:30 AM FRIDAY THE STAGE WAS 21.1 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...IT SHOULD RISE ABOVE FLOOD STAGE BY SATURDAY MORNING
  AND THEN CREST AT 25.0 FEET ON TUESDAY AFTERNOON.
* IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST 
  DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO.

$$
429 
WGUS83 KPAH 280232
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
932 PM CDT FRI MAY 27 2011

...THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER AT THE 
FOLLOWING LOCATION...AFFECTING ILLINOIS...
 
   BIG MUDDY RIVER...NEAR MURPHYSBORO.
 
.HEAVY RAINFALL OVER THE AREA HAS CAUSED RIVER LEVELS TO RISE ON THE 
BIG MUDDY RIVER NEAR MURPHYSBORO. THE RIVER IS FORECAST TO RISE ABOVE 
FLOOD STAGE BY SUNDAY MORNING AND RIVE TO 24.6 FEET BY TUESDAY 
AFTERNOON. FLOOD STAGE IS 22 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-290632-
/O.EXT.KPAH.FL.W.0063.110529T0800Z-000000T0000Z/
/MURI2.1.ER.110529T0800Z.110531T1800Z.000000T0000Z.NO/
932 PM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE
* AT  9:00 PM FRIDAY THE STAGE WAS 21.1 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 24.6 FEET BY TUESDAY EARLY AFTERNOON.
* IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST 
  DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO.

$$
890 
WGUS83 KPAH 281551
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1051 AM CDT SAT MAY 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  BIG MUDDY RIVER NEAR MURPHYSBORO 
 
.THE BIG MUDDY AT MURPHYSBORO ILLINOIS WILL CONTINUE TO RISE FOR THE
NEXT FEW DAYS...DUE TO BACKWATER FROM THE MISSISSIPPI RIVER. IT WILL 
RISE ABOVE FLOOD STAGE SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-291951-
/O.EXT.KPAH.FL.W.0063.110529T1200Z-000000T0000Z/
/MURI2.1.ER.110529T1200Z.110601T0000Z.000000T0000Z.NO/
1051 AM CDT SAT MAY 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE
* AT 10:30 AM SATURDAY THE STAGE WAS 21.2 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING BEFORE 
  CRESTING AT 24.6 FEET ON TUESDAY. 
* IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST 
  DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO.

$$
784 
WGUS83 KPAH 290358
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1058 PM CDT SAT MAY 28 2011

...THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER AT THE 
FOLLOWING LOCATION...AFFECTING ILLINOIS...
 
   BIG MUDDY RIVER...NEAR MURPHYSBORO.
 
.MINOR FLOODING IS FORECAST ON THE BIG MUDDY RIVER NEAR MURPHYSBORO.
LATEST STAGE WAS 21.5 FEET...FLOOD STAGE IS 22 FEET. THE RIVER IS 
EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE SUNDAY MORNING AND RISE 
TO NEAR 24.6 FEET BY TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-300758-
/O.EXT.KPAH.FL.W.0063.110529T1400Z-110604T1500Z/
/MURI2.1.ER.110529T1400Z.110601T0000Z.110604T0900Z.NO/
1058 PM CDT SAT MAY 28 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY JUNE 04...THE FLOOD 
WARNING CONTINUES FOR
  THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* FROM SUNDAY MORNING TO SATURDAY JUNE 04
* AT 10:30 PM SATURDAY THE STAGE WAS 21.5 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 24.6 FEET BY TUESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST 
  DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO.

$$
508 
WGUS83 KPAH 291449
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
949 AM CDT SUN MAY 29 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  BIG MUDDY RIVER NEAR MURPHYSBORO  
 
.THE BIG MUDDY AT MURPHYSBORO ILLINOIS WILL CONTINUE TO RISE FOR THE
NEXT FEW DAYS...DUE TO BACKWATER FROM THE MISSISSIPPI RIVER. IT WILL 
RISE ABOVE FLOOD STAGE LATE SUNDAY AFTERNOON AND CREST AT 24.4 FEET 
ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-301849-
/O.EXT.KPAH.FL.W.0063.000000T0000Z-110604T0900Z/
/MURI2.1.ER.110529T1800Z.110601T0000Z.110604T0300Z.NO/
949 AM CDT SUN MAY 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* UNTIL LATE FRIDAY NIGHT
* AT  9:30 AM SUNDAY THE STAGE WAS 21.7 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 24.4 FEET BY TUESDAY EVENING. 
* IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST 
  DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO.

$$
913 
WGUS83 KPAH 300305
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1005 PM CDT SUN MAY 29 2011

...THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER AT THE 
FOLLOWING LOCATION...AFFECTING ILLINOIS...
 
   BIG MUDDY RIVER...NEAR MURPHYSBORO.
 
.MINOR FLOODING IS OCCURRING ON THE BIG MUDDY RIVER NEAR MURPHYSBORO.
LATEST STAGE WAS 22.0 FEET...FLOOD STAGE IS 22 FEET. THE RIVER IS 
FORECAST TO RISE TO 24.0 FEET BY WEDNESDAY MORNING...THEN BEGIN 
FALLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-310705-
/O.EXT.KPAH.FL.W.0063.000000T0000Z-110604T1200Z/
/MURI2.1.ER.110530T0115Z.110601T1200Z.110604T0600Z.NO/
1005 PM CDT SUN MAY 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* UNTIL SATURDAY MORNING
* AT  9:30 PM SUNDAY THE STAGE WAS 22.0 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SATURDAY MORNING.
* IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST 
  DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO.

$$

INC051-301312-
/O.NEW.KPAH.FL.W.0066.110530T0305Z-110530T1312Z/
/PNTI3.1.ER.000000T0000Z.110529T1130Z.110530T0712Z.NO/
1005 PM CDT SUN MAY 29 2011

* AT  9:45 PM SUNDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.


$$
011 
WGUS83 KPAH 301538
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1038 AM CDT MON MAY 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
  ILLINOIS...BIG MUDDY RIVER NEAR MURPHYSBORO AFFECTING JACKSON COUNTY 
 
.BACKWATER CONTINUES TO BE AN ISSUE ALONG THE BIG MUDDY RIVER NEAR 
MURPHYSBORO DUE TO THE PERSISTENT FLOODING ALONG THE MID MISSISSIPPI 
RIVER. MINOR FLOOD CONDITIONS WILL PERSIST FOR THE NEXT SEVERAL DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-311938-
/O.EXT.KPAH.FL.W.0063.000000T0000Z-110604T0600Z/
/MURI2.1.ER.110530T0115Z.110601T1200Z.110604T0000Z.NO/
1038 AM CDT MON MAY 30 2011

THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* UNTIL LATE FRIDAY NIGHT.
* AT 10 AM MONDAY THE STAGE WAS 22.3 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.0 FEET BY 
  WEDNESDAY MORNING.
* IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST 
  DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO.

$$
169 
WGUS83 KPAH 310206
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
906 PM CDT MON MAY 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  BIG MUDDY RIVER NEAR MURPHYSBORO
 
.BACKWATER CONTINUES TO BE AN ISSUE ALONG THE BIG MUDDY RIVER NEAR 
MURPHYSBORO DUE TO THE PERSISTENT FLOODING ALONG THE MID MISSISSIPPI 
RIVER. MINOR FLOOD CONDITIONS WILL PERSIST FOR THE NEXT SEVERAL DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-010606-
/O.EXT.KPAH.FL.W.0063.000000T0000Z-110603T1800Z/
/MURI2.1.ER.110530T0115Z.110601T1200Z.110603T1200Z.NO/
906 PM CDT MON MAY 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* UNTIL FRIDAY AFTERNOON
* AT  8:30 PM MONDAY THE STAGE WAS 22.5 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.1 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST 
  DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO.

$$
760 
WGUS83 KPAH 311540
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1040 AM CDT TUE MAY 31 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
  ILLINOIS...BIG MUDDY RIVER NEAR MURPHYSBORO AFFECTING JACKSON COUNTY 
 
.THERE WILL BE A SHORT BUMP UP IN THE BIG MUDDY RIVER STAGE NEAR
MURPHYSBORO OVER THE NEXT 24 HOURS. BEGINNING TOMORROW MORNING THE
RIVER WILL SLOWLY FALL...BUT MINOR FLOOD CONDITIONS WILL PERSIST 
INTO THE MIDDLE OF NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-011940-
/O.CON.KPAH.FL.W.0063.000000T0000Z-110603T1800Z/
/MURI2.1.ER.110530T0115Z.110601T0600Z.110603T1200Z.NO/
1040 AM CDT TUE MAY 31 2011

THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* UNTIL FRIDAY AFTERNOON.
* AT 10 AM TUESDAY THE STAGE WAS 22.6 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 23.0 FEET THIS EVENING. 
* IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST 
  DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO.

$$
698 
WGUS83 KPAH 010211
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
911 PM CDT TUE MAY 31 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  BIG MUDDY RIVER NEAR MURPHYSBORO 
 
.THERE WILL BE A SHORT BUMP UP IN THE BIG MUDDY RIVER STAGE NEAR
MURPHYSBORO OVER THE NEXT 24 HOURS. BEGINNING TOMORROW MORNING THE
RIVER WILL SLOWLY FALL...BUT MINOR FLOOD CONDITIONS WILL PERSIST 
INTO THE MIDDLE OF NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-020611-
/O.EXT.KPAH.FL.W.0063.000000T0000Z-110604T0600Z/
/MURI2.1.ER.110530T0115Z.110601T1800Z.110604T0000Z.NO/
911 PM CDT TUE MAY 31 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* UNTIL LATE FRIDAY NIGHT
* AT  8:30 PM TUESDAY THE STAGE WAS 22.5 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.8 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY EVENING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY LOW 
  LYING AREAS.

$$
299 
WGUS83 KPAH 011509
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1009 AM CDT WED JUN 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
  ILLINOIS...BIG MUDDY RIVER NEAR MURPHYSBORO AFFECTING 
  JACKSON COUNTY 
 
.WATER LEVELS CONTINUE TO SLOWLY FALL ALONG PORTIONS OF THE
BIG MUDDY RIVER WITH MINOR FLOOD CONDITIONS FORECAST TO END
IN A COUPLE OF DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-021909-
/O.EXT.KPAH.FL.W.0063.000000T0000Z-110603T1200Z/
/MURI2.1.ER.110530T0115Z.110531T1430Z.110603T0600Z.NO/
1009 AM CDT WED JUN 1 2011

THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* UNTIL FRIDAY MORNING.
* AT 10 AM WEDNESDAY THE STAGE WAS 22.4 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY LOW 
  LYING AREAS.

$$
133 
WGUS83 KPAH 021450
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
950 AM CDT THU JUN 2 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
  ILLINOIS...BIG MUDDY RIVER NEAR MURPHYSBORO AFFECTING JACKSON COUNTY
 
.WATER LEVELS HAD FINALLY FALLEN TO BELOW THE FLOOD STAGE ALONG THE
BIG MUDDY RIVER NEAR MURPHYSBORO. MINOR FLOOD CONDITIONS HAS COME TO
AND END FOR THIS EVENT. THE BIG MUDDY RIVER NEAR MURPHYSBORO FIRST
ROSE ABOVE THE FLOOD STAGE OF 22 FEET DURING THE LATE EVENING HOURS
OF APRIL 23RD...WITH AN UNOFFICIAL CREST OF 40.46 FEET DURING THE
EARLY MORNING HOURS OF MAY 3RD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-021520-
/O.CAN.KPAH.FL.W.0063.000000T0000Z-110603T1200Z/
/MURI2.1.ER.110530T0115Z.110531T1430Z.110602T1000Z.NO/
950 AM CDT THU JUN 2 2011

THE FLOOD WARNING IS CANCELLED FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* AT 9 AM THURSDAY THE STAGE WAS 21.9 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FELL BELOW FLOOD STAGE AT 5 AM THURSDAY.
* FORECAST...THE RIVER WILL FALL TO 21.7 FEET BY TOMORROW MORNING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY LOW 
  LYING AREAS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at May 26, 6:25 AM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, May 26, 6:25 AM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
625 AM CDT THU MAY 26 2011

.UPDATE...
UPDATED FOR 12Z AVIATION FORECAST DISCUSSION.

&&

.DISCUSSION...
HEAVY WEATHER IS GONE BUT DIURNALLY AIDED INSTABILITY
SHOWERS/TSRA ARE POSSIBLE TODAY AS THE UPPER LOW ROTATES EASTWARD
ACROSS THE WABASH RIVER-MID OHIO RIVER VALLEY. ANOTHER CHANCE OF
PRECIPITATION WILL ENTER THE FORECAST FRIDAY NIGHT-SATURDAY...AS A
WARM FRONTAL BOUNDARY RETURNS NORTHWARD. BEST CHANCES HOWEVER WILL
STAY WEST OF NORTH OF THE FA. BY SATURDAY NIGHT...WARMING OF THE
MID TROP IN THE WARM SECTOR WILL RESULT IN A CAPPING LID THAT WILL
MINIMIZE RAIN CHANCES FOR THE FORESEEABLE FUTURE. THIS WILL OCCUR
AS AN UPPER LEVEL HIGH PRESSURE RIDGES ITS CENTER FROM THE
COMMONWEALTH/MID APPALACHIA-TN VALLEY REGION EARLY NEXT WEEK.

EXTENDED PROGS FLIRT WITH SHIFTING THIS HIGH FURTHER WESTWARD AND
KEEPING US UNDER THE INFLUENCE OF RIDGING...SPELLING OUT A
POTENTIAL WARM/DRY PERIOD. WILL AWAIT LATER EXTENDED MODELLING
BEFORE LATCHING ON FOR SURE...BUT THE WARMING TEMPS TO SUMMER LIKE
READINGS THIS WEEKEND INTO EARLY NEXT WEEK LOOK LIKE A GOOD BET.

&&

.AVIATION...
EXPECT VFR CONDITIONS TO START THE DAY...THEN WRAP AROUND MVFR
CLOUDS ROTATE IN FROM WEST TO EAST OVER THE NEXT FEW HOURS. WILL SEE SCT
SHOWER ACTIVITY WITH THIS MOISTURE...BUT SHOULD NOT LIMIT VISIBILITY
TOO MUCH...POSSIBLY DOWN TO AROUND 5 MILES AT TIMES. WINDS WILL BE
SOUTH/SOUTHWEST...SHIFTING TO THE NORTH/NORTHWEST BY LATER IN THE
DAY. WINDS WILL BE RATHER GUSTY THROUGHOUT THE DAY AS WELL.
CHALLENGE LATER TONIGHT IS HOW LONG MVFR CIGS WILL STICK AROUND.
LOTS OF LOW LEVEL MOISTURE WOULD INDICATE THAT THEY WILL...SO
OPTED TO BE MORE PESSIMISTIC THAN NOT. COULD SEE SOME FOG
TONIGHT...ESP IF CLOUDS MANAGE TO CLEAR AND/OR WINDS FALL OFF
ENOUGH.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&
Hazardous weather outlook, May 26, 3:26 AM CDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
326 AM CDT THU MAY 26 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-271000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
326 AM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A CHANCE OF THUNDERSTORMS CONTINUES TODAY...BUT WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A CHANCE OF THUNDERSTORMS IS FORECAST FRIDAY NIGHT AND
SATURDAY...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, May 26, 10:42 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1042 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND DMG     SEBREE                  37.60N 87.53W
05/26/2011                   WEBSTER            KY   EMERGENCY MNGR

            ...LATE REPORT...ON HWY 41 BETWEEN SEEBREE AND
            SLAUGHTERS...8 POWER POLES SNAPPED. OFF OF WRIGHTSBURG
            ROAD IN ONTON...4 CHICKEN HOUSES DESTROYED.

&&

JAYSONW

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:02 PM CDTTornado WarningPAHJohnson, Massac, Pope28 min
May 25, 7:08 PM CDTTornado WarningPAHEdwards, Wabash, Wayne, White37 min
May 25, 7:27 PM CDTTornado WarningPAHGallatin, White33 min
May 25, 7:28 PM CDTSevere Thunderstorm WarningPAHHardin, Massac, Pope47 min
May 25, 7:40 PM CDTSevere Thunderstorm WarningPAHGallatin, Hamilton, Saline, White65 min
May 25, 7:41 PM CDTTornado WarningPAHWabash34 min
May 25, 7:50 PM CDTSevere Thunderstorm WarningPAHEdwards, Wabash55 min

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.